MAUDE Adverse Event Report: WAVELIGHT GMBH WAVELIGHT FS200 EASYPACK PATIENT INTERFACE; POWERED LASER SURGICAL INSTRUMENT

WAVELIGHT GMBH WAVELIGHT FS200 EASYPACK PATIENT INTERFACE; POWERED LASER SURGICAL INSTRUMENT
Model Number 1515
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A facility representative reported suction was lost in middle of the treatment with one patient interface.
 
Additional Manufacturer Narrative
A review of the device history record (dhr) traceable to the reported lot number indicates that the product was processed and released according to the product¿s acceptance criteria.The review of logfile for the day of treatment shows all laser system functions were within specifications.The vacuum check, the energy check and the ablation check were performed successfully without issue.The energy was stabile during the whole day.The logfile shows twelve successfully performed treatments.The reported treatment could be identified in the logfile.The reported patient interface (serial number (b)(6)) was used for patient¿s left eye.Logfile shows that the following message appeared during generating of suction two, before laser fired, information displayed as patient release activated and press ok and follow instructions.Finally, turn key switch to off and call service.After that, the treatment was cancelled by the device.The reported issue occurred prior to procedure.The user restarted the treatment with the same patient interface and finished the treatment without any problems.No technical root cause could be identified.The system was working within specification.No sample evaluation is required even if the sample is returned as the root cause has been identified during logfile review.The reported issue cannot be confirmed.No problem with the patient interface could be identified, the manufacturer internal reference number is: (b)(4).

Brand Name
WAVELIGHT FS200 EASYPACK PATIENT INTERFACE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
WAVELIGHT GMBH
am wolfsmantel 5
erlangen 91058
GM  91058
Manufacturer (Section G)
WAVELIGHT GMBH
am wolfsmantel 5
erlangen 91058
GM   91058
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key14571864
Report Number3003288808-2022-00171
Device Sequence Number14712633
Product Code GEX
UDI-Device Identifier00380659982989
UDI-Public00380659982989
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K190392
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1515
Device Catalogue Number8065998299
Device Lot NumberL06107
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/16/2022
Supplement Date Received by Manufacturer09/22/2022
Initial Report FDA Received Date06/02/2022
Supplement Report FDA Received Date10/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown